# SDR ASAA2018041624260

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,778 hours, 13,204 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTOR LOOP MW0326 HAS A BROKEN TERMINAL LUG.  ACFT GROUNDED.  REMOVED MW0326 HARNESS IAW AMM 26-11-02-000-802.  INSTALLED A SERVICEABLE WIRE HARNESS IAW AMM 26-11-02-400-802, STEPS 5A-F(1A-1E).   OPS CHECKED SATISFACTORY.
